# SDR AC2A114643

- Difficulty date: March 23, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- Aircraft time: 13,795 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WORE BATTERY DOWN TRYING TO START AIRCRAFT
